Nathan Manning

My research interests are in the representation theory of infinite-dimensional Lie algebras; my thesis (which you can find here) was about global and local Weyl modules for the twisted and untwisted loop algebras. As a postdoc the University of Ottawa, I worked on extending the ideas in my thesis to other classes of Lie algebras.
Below is a list of my publications and preprints. Preprint versions can be found on the arXiv.

Bennett, M., Chari, V., Dolbin, R. Manning, N., Square-bounded partitions and Catalan numbers, J. of Alg. Comb. 34 (2011), 1-15.

Bennett, M., Chari, v., Greenstein, J., Manning, N., On homomorphisms between global Weyl modules, Representation Theory 15 (2011), 733-752.

Bennett, M., Chari, V., Manning, N., BGG Reciprocity for current algebras, Adv. Math. 231 no. 1 (2012), 276-305.

Fourier, G., Manning, N., Senesi, P., Global Weyl modules for the twisted loop algebra, Abh. Math. Semin. Univ. Hambg. (2013), DOI 10.1007/s12188-013-0074-2.

Fourier, G., Manning, N., Savage, A., Global Weyl modules for equivariant map algebras, Int. Math. Res. Not. IMRN (2015), no. 7, pp. 1794--1847.

Manning, N., Neher, E., Salmasian, H., Integrable representations of root-graded Lie algebras, J. Algebra (2017).